×

zbMATH — the first resource for mathematics

Surfaces of general type with \(p_g=1\) and \((K,K)=1\). I. (English) Zbl 0478.14030

MSC:
14J25 Special surfaces
14E20 Coverings in algebraic geometry
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14J15 Moduli, classification: analytic theory; relations with modular forms
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. BOMBIERI , Canonical Models of Surfaces of General Type (Publ. Math. I.H.E.S., Vol. 42, pp. 447-495). Numdam | Zbl 0259.14005 · Zbl 0259.14005 · doi:10.1007/BF02685880 · numdam:PMIHES_1973__42__171_0 · eudml:103921
[2] R. BOTT , Homogeneous Vector Bundles (Ann. of Math., Vol. 66, No. 2, 1957 , pp. 203-248). MR 19,681d | Zbl 0094.35701 · Zbl 0094.35701 · doi:10.2307/1969996
[3] I. DOLGACEV , Weighted Projective Varieties , preprint.
[4] P. GRIFFITHS , Periods of Integrals on Algebraic Manifolds II (Amer. J. Math., Vol. 90, No. 3, 1968 , pp. 805-865. MR 38 #2146 | Zbl 0183.25501 · Zbl 0183.25501 · doi:10.2307/2373485
[5] HARTSHORNE , Algebraic Geometry , Springer-Verlag, Graduate Texts in Mathematics, Vol. 52. MR 57 #3116 | Zbl 0367.14001 · Zbl 0367.14001
[6] V. KUNEV , Thesis for Master’s Degree , Sofia University, 1976 .
[7] D. MUMFORD , Pathologies III (Amer. J. Math., Vol. 89, 1967 , pp. 94-104). MR 36 #182 | Zbl 0146.42403 · Zbl 0146.42403 · doi:10.2307/2373099
[8] J. WAVRIK , Deformation of Banach Coverings of Manifolds (Amer. J. Math., Vol. 90, No. 3, 1968 , pp. 926-960). MR 38 #1706 | Zbl 0176.03902 · Zbl 0176.03902 · doi:10.2307/2373491
[9] I. R. ŠAFAREVICH , Algebraic Surfaces (Proc. of Steklov’s Math. Institute, Vol. 75).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.